Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 370789, 9 pages
http://dx.doi.org/10.1155/2013/370789
Research Article

A New Alternating Segment Crank-Nicolson Scheme for the Fourth-Order Parabolic Equation

1Department of Mathematics, Tianjin University of Technology and Education, Tianjin 300222, China
2College of Mathematics, Jilin University, Changchun 130012, China

Received 1 June 2013; Accepted 2 July 2013

Academic Editors: J. A. Ferreira and E. Yee

Copyright © 2013 Ge-yang Guo and Bo Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ge-yang Guo and Bo Liu, “A New Alternating Segment Crank-Nicolson Scheme for the Fourth-Order Parabolic Equation,” ISRN Applied Mathematics, vol. 2013, Article ID 370789, 9 pages, 2013. doi:10.1155/2013/370789